# SDR COMA0160173

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,711 hours, 15,321 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER STAB BUSHING WORN.  REMOVED AND REPLACED BUSHING (P/N 600-21061-7), MACHINED BUSHING FLANGE THICKNESS TO .077 INCH AND REAMED INSIDE DIAMETER TO 1.5002 IAW CRJ AMM 20-26-00-910-803, DRAWING 600-21061 AND WVAC EO 601R-55-21-2175.
